Osaka Journal of Mathematics

The characters of the finite symplectic group ${\rm Sp}(4,\,q)$, $q=2\spf$

Hikoe Enomoto

Full-text: Open access

Article information

Source
Osaka J. Math., Volume 9, Number 1 (1972), 75-94.

Dates
First available in Project Euclid: 18 January 2008

Permanent link to this document
https://projecteuclid.org/euclid.ojm/1200693539

Mathematical Reviews number (MathSciNet)
MR0302750

Zentralblatt MATH identifier
0254.20005

Subjects
Primary: 20C15: Ordinary representations and characters

Citation

Enomoto, Hikoe. The characters of the finite symplectic group ${\rm Sp}(4,\,q)$, $q=2\spf$. Osaka J. Math. 9 (1972), no. 1, 75--94. https://projecteuclid.org/euclid.ojm/1200693539


Export citation